CSpace
计算线性不等式组可行解的方法
魏紫銮; 吴力
1992
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume013Issue:001Pages:65
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36393
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
魏紫銮,吴力. 计算线性不等式组可行解的方法[J]. 数值计算与计算机应用,1992,013(001):65.
APA 魏紫銮,&吴力.(1992).计算线性不等式组可行解的方法.数值计算与计算机应用,013(001),65.
MLA 魏紫銮,et al."计算线性不等式组可行解的方法".数值计算与计算机应用 013.001(1992):65.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[魏紫銮]'s Articles
[吴力]'s Articles
Baidu academic
Similar articles in Baidu academic
[魏紫銮]'s Articles
[吴力]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[魏紫銮]'s Articles
[吴力]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.